Pain and family

Hi lovely ladies I was just wandering if anyone else is on OxyContin for pain and how they are finding it? I had my endo removed in July and was good for a about two months but it's come back and I'm in loads of pain again I've been put on zodalex once a month and the OxyContin and napraxen for the pain it has slowly gotten to the place where I can't look after my beautiful girls and they are staying with my mom and I'm visiting them there it's breaking my heart and they are getting upset because they don't understand why they can't come home. I'm seeing a specialist on Friday as I've been bugging the hell out off GP (who thankfully been awesome and very understanding) and the secretary of the specialist. I just really struggle to function without my girls but can't cope with them here it's a horrible feeling. I can't wait for this nightmare to be over!!

8 Replies

oldestnewest
  • I haven't been on that drug Oxycutin or treatment or even know what it is but I just wanted to say I'm so sorry to read that you're in such a bad way you can't look after your girls.. That's so upsetting to read and I feel so sorry for you.. I've had naproxen and recently had volterol suppository along side codeine for inflammation and pain - this lasted 2 weeks but after that the pain came back. I'm struggling also and it does get you down - I've become a bit of a recluse as I can't bear to go out as I'm frightened of the pain flare ups..and I'm usually a massive social butterfly.. I sadly don't hand children yet due to this condition but I would probably be in the same situation as you are if I did. The pain does control your life if you cannot get it under control. I started taking naprocen again but as a 4 hourly preventative rather than wait for the pain to start before taking it. As I found what I took it after the pain started it took too long for the drugs to take effect..

    Hun I wish you all the succes in the world in getting the pain under control so that you can enjoy your girls again asap - Lots of hugs x

  • I was on oxycontin a few years ago be very careful with it its really addictive and makes you sleep all the time I was a mess after taking it coming off it after surgery, hope you get some sort of relief very soon and your babies back home with you x

  • How long did it take u to come off it? Xx

  • Gosh that sounds awful! I am also on OxyContin, well, targinact which is oxy and naloxone mixed which is anti constipation med. I have gradually since January had my dose upped and am now on the max targinact which is 40mg every twelve hours. It certainly helps the pain but I still have days I cannot walk due to the leg pain and tummy pain and I am on zoladex as well but I can now feel my cyst whereas before I could not, I know it's grown. All I can say is be carful with the oxy, my body is addicted to it and it's really peeved me off, would swear there but... They did not make this clear when putting me on it. I was told if you take something for pain you cannot get addicted, what a load of old rot, if I'm an hour late I go into withdrawl and believe me it is not pleasant. I hate it.

    I also take gabapentin for the leg pain, again this works sometime and sometimes not. It's a lottery, the doctors say you have to learn to live with your pain, try meditation, yoga, blah blah, it's easy to say. I am going to try meditation but I don't need some trumped up idiot to tell me that! :) you need to find what works for you as we are all different and you need to see another consultant, it's not acceptable that you can't see your girls, I sometimes wonder how they would feel in our shoes, blithely telling us , well, this is just how it is, get on with it...

    Can you have keyhole to remove the endo??

    All hugs to you and get another doctor!!

    Steph x x x

  • Yea I'm on 40mg like u slowly up it until now and it does take the edge off but tried to have a 2 day break last week and it was horrible just hoping that I dnt have to be on it for to much longer thanks for the reply xx

  • You cannot have a break! You must. Keep taking these nasty things as you can get into withdrawl or something nasty. When we stop it must be slowly tapered down. It's unsafe otherwise. The withdrawl feels like restless legs, tingly arms, manic mind.

    Be careful with this medication. My step sister accidently took the wrong dosage and went into respiratory failure and passed away, only a few weeks ago, which has flipped me out. But they won't taper me until after surgery. I wanted to just flush them down the loo, but you must follow the tapering process.

    First however you must get the source of your pain fixed, all luck with that.

    Steph x

  • Sorry for the rant but as you can imagine this stuff has me really scared. Please be careful

    Sx

  • I started the weaning process with them but ended up going cold turkey I felt like some sort of crack head 2weeks it took me was awful to get off them I was very silly and should of stuck to lowering the dose. But getting you so the pain is eased is more important. Sorry I didn't mean to make you panic about using oxycontin just knew how horrible and hard it was for me x

You may also like...